# SDR 03FDEA00455

- Difficulty date: April 16, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 35,406 hours, 26,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00344   CORROSION  FWD CARGO BAY INNER SKIN  AT B/S 720B+12  RBL 25.      REPAIRED EXTERNAL SKIN AT B.S. 720B+12", RBL 25, WL 148 IAW SRM 53-30-3 AND FED EX E.A.   7-5330-54470.
